MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the platform displaying an error message user advisory (ua) 08 (motor controller fault detected) was confirmed during archive review and initial functional testing.Defective drive train motor was replaced to remedy the fault.Additionally, customer noted user advisory (ua) 17 (max motor on time exceeded during active operation) error were confirmed during archive review.However, this error was cleared by the user.The user advisory (ua) 17 error message alerts the user that the drive motor did not reach the target depth within specification when used on a medium/large size stiff patient and when the battery being used has a low voltage.The platform failed the initial functional testing due to user advisory (ua) 08 error message displayed when the platform was powered on.Visual inspection was performed and found no physical damage to the autopulse platform.Review of the archive data indicated (ua) 08 and (ua) 17 errors occurred on the reported event date, thus confirming customer complaint.After replacing the defective parts, the platform was further tested for 15 minutes with large resuscitation testing fixture, (lrtf) equivalent to 250 pound patient and passed all functional testing criteria and met all required specifications.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform sn (b)(4).
 
Event or Problem Description
It was reported that during patient use, the autopulse platform (sn (b)(4)) intermittently displayed error message user advisory (ua) 17 (max motor on time exceeded during active operation).Per reporter, the platform stopped compressions after displaying user advisory (ua) 08 (motor controller fault detected).No known patient consequences reported.No additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7898793
Report Number3010617000-2018-00966
Device Sequence Number1434460
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1